MathSciNet Relay Station
MathSciNet bibliographic data
MR645874 (83m:57021) 57R30 (58F18)
Scharlemann, Martin The complex of curves on nonorientable surfaces. J. London Math. Soc. (2) 25 (1982), no. 1, 171–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement